# SDR UPS04843451

- Difficulty date: October 9, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 68,304 hours, 45,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Sta. Xfs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LT WING LEADING CENTER SECTION LOWER SUPPORT U-CHANNEL HAS A CRACK AT AFT 2 FASTENERS 2 INCHES LONG STA XFS 510.  STOPPED DRILLED CRACK IAW SRM 57-02-00-0.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DWG 5770375 AND DC-8 SRM 51-1-21 & 51-1-20D.
